# SDR CALA2017032100666

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 84,941 hours, 21,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE EICAS CAME ON DURING APP AT 800FT AND WENT BACK OUT AT 200FT. ACCOMPLISHED FIM TASK 52-71-00-815-802.
